| Model Number |
H938737 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 250ml exactamix eva (ethylene vinyl acetate) bag was leaking from the administration port area.The leak was identified during mixing prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4: the lot was manufactured between january 7-8, 2025.H11: the device was received for evaluation.Visual inspection was performed and the reported issue of leakage was not identified by initial visual inspection of the return sample.Functional testing of sample was performed, and no leak was identified from the administration spike port bonding area on the returned sample.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.